Dr Ceawlin Jones
68 Riverside Clinic
23 August 2019
Dear Dr Jones
Re: Mr Craig Hemsworth, aged 52
Mr Hemsworth, who has been diagnosed with tonic clonic seizures, requires follow up care and appropriate management. He is being discharged today.
On 19 August, he was brought to emergency department via ambulance due to a sudden fainting and unconscious. At that time, jerking movement of arms and legs, ceased breathing, urinary incontinence as well as blueish discoloration of face were noted. On further assessment, drowsiness, bleeding from the tongue and bruises in the left arm and knee were observed along with disorientation. Heamodynamically, he was stable and no focal neurological signs were noted.
During hospitalization, echo cardiogram and CT scan were performed, which revealed focal epileptic variants and subdural hematoma on the right occipital region. In addition, intravenous injection manitol 20 mg, phenytoin 10 mg and Ceftriaxone 1.5 g twice daily were administered along with his current medication amlodipine 5 mg once daily for hypertension.
Upon discharge, ophthalmology consultation has been advised for eyes and education has been provided regarding medication compliance and a healthy diet. Continuation of phenytoin 10 mg once daily is imperative. In addition, refraining from driving and rigorous activities is suggested.A follow up review for anti convulsive therapy has been scheduled. It would be greatly appreciated if you could provide treatment as you think appropriate.
If you have any quires, please contact me.
General Ward Nurse